MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. POWER PICC SOLO 2; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS, INC. POWER PICC SOLO 2; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number 9395108QD
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
Picc line attempted to left side.Difficulty with picc line advancing over to the left subclavian vein.Multiple attempts made to advance picc to svc.Upon removing line between attempts, magnet noticed to have tip broken off.Line removed, magnet tip found inside of line after line was flushed.Fda safety report id# (b)(4).

Brand Name
POWER PICC SOLO 2
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
salt lake city UT 84116
MDR Report Key12525399
Report NumberMW5104164
Device Sequence Number19209419
Product Code LJS
UDI-Device Identifier00801741035906
UDI-Public00801741035906
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9395108QD
Device Catalogue Number9395108QD
Device Lot NumberREFS1620
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR
Patient Weight97